# SDR DALA2016102607682

- Difficulty date: September 27, 2014
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 39,196 hours, 26,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP UPPER TRACK FITTING HAS CORROSION ON MOUNTING HOLE.  REPLACED SAME IAW MM.  OPERATION CHECKS OK.
